# SDR UPS96820476

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 56122983
- Condition: Corrosion
- Location: Subfloor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, HEAVY CORROSION ON FINGER DOUBLER PANEL SUBFLOOR FS 131 TO 135 RBL 15 TO 25.  REPAIRED PER UPS EO.
